# SDR UALA2011062903209

- Difficulty date: June 29, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,251 hours, 13,590 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 92
- Condition: Faulty
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FLIGHT DIRECTOR INDICATION ON CAPTAINS ADI.  LEFT AUTO PILOT INOP DEFERRED PER MEL 2210A.  MAINTENANCE PROCEDURE ACCOMPLISHED ACFT DOWN GRADED TO CAT 2 PER MEL.  REPLACED LEFT FCC PER MM, TESTED GOOD.
